Alert archive / Maine / Gale Warnings in 2011

Gale Warning 18, NWS Caribou, ME

March 31, 2011

NWS Caribou, ME issued this gale warning at Mar 31, 2011, 3:17 AM EDT. It took effect at Apr 1, 2011, 8:00 AM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2011, 3:17 AM EDT (07:17 UTC)
In effect from
Apr 1, 2011, 8:00 AM EDT
Expired
Apr 2, 2011, 2:29 AM EDT
In force
18 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WHUS71 KCAR 310717
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
317 AM EDT THU MAR 31 2011

ANZ050>052-312015-
/O.UPG.KCAR.GL.A.0009.110401T0700Z-110402T2000Z/
/O.NEW.KCAR.GL.W.0018.110401T1200Z-110402T2000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
317 AM EDT THU MAR 31 2011

...GALE WARNING IN EFFECT FROM 8 AM FRIDAY TO 4 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 4 PM EDT
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

HASTINGS
9 follow-up statements
859 
WHUS71 KCAR 311427
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1027 AM EDT THU MAR 31 2011

ANZ050>052-312230-
/O.CON.KCAR.GL.W.0018.110401T1200Z-110402T2000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1027 AM EDT THU MAR 31 2011

...GALE WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO 4 PM EDT
SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO 4 PM EDT
SATURDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
471 
WHUS71 KCAR 311955
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
355 PM EDT THU MAR 31 2011

ANZ050>052-010400-
/O.CON.KCAR.GL.W.0018.110401T1200Z-110402T2000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
355 PM EDT THU MAR 31 2011

...GALE WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO 4 PM EDT
SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO 4 PM EDT
SATURDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HEWITT
492 
WHUS71 KCAR 010207
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1007 PM EDT THU MAR 31 2011

ANZ050>052-011000-
/O.CON.KCAR.GL.W.0018.110401T1200Z-110402T2000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1007 PM EDT THU MAR 31 2011

...GALE WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO 4 PM EDT
SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO 4 PM EDT
SATURDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
520 
WHUS71 KCAR 010657
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
257 AM EDT FRI APR 1 2011

ANZ050>052-011600-
/O.CON.KCAR.GL.W.0018.110401T1200Z-110402T2000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
257 AM EDT FRI APR 1 2011

...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
EDT SATURDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

HASTINGS
306 
WHUS71 KCAR 011358
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
958 AM EDT FRI APR 1 2011

ANZ050>052-012200-
/O.CON.KCAR.GL.W.0018.000000T0000Z-110402T2000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
958 AM EDT FRI APR 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
256 
WHUS71 KCAR 011750 AAA
MWWCAR

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
150 PM EDT FRI APR 1 2011

ANZ050>052-020200-
/O.CON.KCAR.GL.W.0018.000000T0000Z-110402T2000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
150 PM EDT FRI APR 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
864 
WHUS71 KCAR 011925
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
325 PM EDT FRI APR 1 2011

ANZ050>052-020330-
/O.CON.KCAR.GL.W.0018.000000T0000Z-110402T2000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
325 PM EDT FRI APR 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

HEWITT
397 
WHUS71 KCAR 020145
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
945 PM EDT FRI APR 1 2011

ANZ050>052-020945-
/O.CON.KCAR.GL.W.0018.000000T0000Z-110402T2000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
945 PM EDT FRI APR 1 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SATURDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35
  KT. SEAS 9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
623 
WHUS71 KCAR 020629
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
229 AM EDT SAT APR 2 2011

ANZ050>052-021600-
/O.CAN.KCAR.GL.W.0018.000000T0000Z-110402T2000Z/
/O.NEW.KCAR.SC.Y.0033.110402T0629Z-110403T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
229 AM EDT SAT APR 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO
  35 KT. SEAS 7 TO 10 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HASTINGS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 30, 8:24 PM EDT, 6 hours 53 minutes earlier.

Area forecast discussion, Mar 30, 8:24 PM EDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
824 PM EDT WED MAR 30 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD EAST ACROSS THE REGION THROUGH THURSDAY...
THEN MOVE EAST THURSDAY NIGHT. STRONG COASTAL LOW PRESSURE WILL
APPROACH FROM THE SOUTHWEST FRIDAY...MOVE ALONG THE DOWNEAST COAST
FRIDAY NIGHT...THEN MOVE NORTHEAST INTO THE MARITIMES SATURDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
UPDATE: NO SIG CHGS MADE TO PREVIOUS FCST. ONLY PROGRESSION OF HRLY
TEMP CHGS TO FCST OVRNGT LOWS AND ADJUSTMENT OF OVRNGT WINDS.

PREVIOUS DISC: EXPECT CLR SKIES ACROSS THE REGION OVRNGT AS HIGH
PRESSURE BUILDS IN FROM THE WEST. WINDS SHOULD DIMINISH LATE
TONIGHT ESPECIALLY ACROSS THE NORTHWEST AS THE HIGH NOSES IN FROM
QUEBEC PROVINCE. THIS SHOULD ALLOW LOW TEMPERATURES TO FALL INTO
THE SINGLE DIGITS LATE TONIGHT. ELSEWHERE...LOWS SHOULD RANGE FROM
10 TO 15 ACROSS THE REMAINDER OF THE NORTH AND MID TEENS TO LOWER
20S DOWNEAST. THE HIGH WILL MOVE GRADUALLY EAST THURSDAY WITH
CONTINUED DRY WEATHER. HIGHS ON THURSDAY WILL RANGE FROM THE UPPER
30S TO LOWER 40S NORTH AND MID TO UPPER 40S DOWNEAST.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
UPCOMING STORM SET TO AFFECT THE CWA. WINTER STORM WATCHES REMAIN
IN PLACE EVEN TO THE COAST. CONFIDENCE IS ABOVE 50% THAT CWA WILL
BE SEEING IMPACTS ACROSS THE CWA W/BOTH WIND AND SNOW.

GFS AND NAM NOW ALIGNING CLOSE THE 00Z ECMWF W/BRINGING INTENSE
LOW PRES FURTHER N THROUGH THE GULF OF MAINE AND THEN THROUGH THE
BAY OF FUNDY. WE COULD BE SEEING SOME INTENSE BANDING W/THIS
SYSTEM AS IT IS FCST TO INTENSIFY DOWN TO 975MBS(OR EVEN LOWER).
STRONG FRONTOGENETICAL FORCING IS THERE ALONG W/SOME MID-LEVEL
INSTABILITY TO LEAD TO SOME INTENSE SNOWFALL RATES ON FRIDAY INTO
FRIDAY EVENING. THE GFS CONTINUES TO BE THE WARMEST OF THE 3
W/BRINGING WARMER AIR ACROSS THE COAST CUTTING DOWN ON SNOWFALL
AMOUNTS AS A CHANGEOVER TO RAIN IS POSSIBLE. CHALLENGE IS WHAT TO DO
W/SNOWFALL TOTALS AS THE BULK OF THE EVENT OCCURS DURING DAYLIGHT
HOURS ON FRIDAY. TEMPERATURES WARMING INTO THE MID AND UPPER 30S
COULD HALT SNOWFALL TOTALS ESPECIALLY ACROSS THE DOWNEAST AND THE
COAST W/THE LACK OF SNOW COVER AND FROST NOW OUT OF THE GROUND.
FURTHER N...SNOW COVER STILL IN PLACE COULD HELP TO ALLOW SNOW TO
ACCUMULATE. CUT SNOW TOTALS BACK SOME FROM WHAT HPC AND THE
GUIDANCE WAS SHOWING FROM 18-00Z FRIDAY GIVEN THE WARMEST PART OF
THE DAY. ONE CAVEAT TO THIS WILL BE INTENSITY OF SNOWFALL WHICH
COULD VERY WELL TO ALLOW FOR SNOW TO ACCUMULATE QUICKLY BEFORE
SETTLING. AS WE CLOSE INTO FRIDAY NIGHT...SNOWFALL ACCUMULATIONS
WILL GO BACK UP AS THE LOW MOVE TOWARD THE MARITIMES AND COLDER
AIR FILTERS IN. SKETCHED OUT A STORM TOTAL ACCUMULATION OF 7 TO 11
INCHES W/THE HIGHEST AMOUNTS ACROSS THE CENTRAL HIGHLANDS AND THE
NORTH. RIGHT ALONG THE COAST...AMOUNTS COULD BE HELD DOWN DUE TO
THAT WARMING MENTIONED ABOVE(4-6 INCHES).

THE WINDS WILL CAUSE SOME CONCERN MAINLY ACROSS THE DOWNEAST AND
THE COAST ESPECIALLY W/THE GUSTS HITTING UP TO 35-40 MPH. THIS
COMBINED W/THE WET SNOW COULD VERY WELL LEAD TO SOME POWER OUTAGES.
THEREFORE...THE COAST WAS INCLUDED INTO THE WATCH FOR IMPACT. THIS
WILL NEED TO BE ASSESS FURTHER BY THE LATER SHIFTS AS ANY SHIFT
FURTHER S...WILL LEAD TO A COLDER SOLUTION AND THE POTENTIAL FOR
LESS QPF.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
INTENSE LOW PRESSURE OVER THE MARITIMES AT THE BEGINNING OF THIS
FORECAST PERIOD CONTINUES TO SLOW MOVE OFF TO THE NORTHEAST. THE
STATE REMAINS IN A CYCLONIC FLOW BEHIND THIS SYSTEM UNTIL MONDAY.
HIGH PRESSURE IS THEN EXPECTED TO RIDGE ACROSS THE REGION DURING
THE DAY MONDAY. ANOTHER AREA OF LOW PRESSURE IS THEN EXPECTED TO
APPROACH FROM THE SOUTHWEST AND PASS TO THE SOUTH OF NEW ENGLAND
DURING THE DAY TUESDAY. A THIRD AREA OF LOW PRESSURE WILL THEN
APPROACH FROM THE SOUTHWEST WEDNESDAY. WILL INITIALIZE ALL GRIDS
WITH GMOS. HAVE ADJUSTED POP...SKY COVER AND WIND GRIDS.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
NEAR TERM: VFR CONDITIONS ALL TERMINALS THROUGH THURSDAY. WINDS
WILL DIMINISH TO LESS THAN 10 KT AFTER SUNSET AND REMAIN THROUGH
THURSDAY.

SHORT TERM: VFR THURSDAY NIGHT GOING DOWN TO IFR BY FRIDAY MORNING
AND CONTINUING INTO EARLY SATURDAY. COULD BE SEEING MVFR FOR
KBGR/KBHB BY MIDDAY SATURDAY. VFR CONDITIONS ARE EXPECTED
SATURDAY NIGHT THROUGH MONDAY.

&&

.MARINE...
NEAR TERM: WINDS/SEAS WILL REMAIN BELOW SCA LEVELS THROUGH THURSDAY.

SHORT TERM: HOISTED THE GALE WATCH FOR THE ENTIRE ZONES MAINLY FOR
GUSTS EARLY FRIDAY MORNING AND CONTINUING ON AND OFF THROUGH SATURDAY.
STARTED OUT THE WINDS W/A BLEND OF THE NAM12 AND GFS AND THEN USED
THE GFS/GMOS. THIS GIVES SUSTAINED 20-25 KTS W/GUSTS PUNCHING 35 KTS.
WNAWAVE SLOWS PROGRESSION OF WAVES INITIALLY BUT CRANKS HEIGHTS UP
AS THE LOW INTENSIFIES.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH SATURDAY
     MORNING FOR MEZ001>006.
     WINTER STORM WATCH FROM LATE THURSDAY NIGHT THROUGH LATE
     FRIDAY NIGHT FOR MEZ010-011-031-032.
     WINTER STORM WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY
     EVENING FOR MEZ015>017-029-030.
MARINE...GALE WATCH FROM LATE THURSDAY NIGHT THROUGH SATURDAY AFTERNOON
     FOR ANZ050>052.

&&

NEAR TERM...VJN
SHORT TERM...HEWITT
LONG TERM...MIGNONE
AVIATION...VJN
MARINE...DUDA/HEWITT/VJN
Hazardous weather outlook, Mar 30, 3:38 PM EDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
338 PM EDT WED MAR 30 2011

MEZ001>006-311945-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
338 PM EDT WED MAR 30 2011

...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ010-011-031-032-311945-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
338 PM EDT WED MAR 30 2011

...WINTER STORM WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
LATE FRIDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-029-030-311945-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
338 PM EDT WED MAR 30 2011

...WINTER STORM WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-311945-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
338 PM EDT WED MAR 30 2011

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH SATURDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 4:47 AM EDTWinter Storm WarningCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington50 hr
Mar 31, 4:47 AM EDTWinter Weather AdvisoryCARHancock, Washington11 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.